# SDR SWAA2020050474910

- Difficulty date: March 19, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Rusted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET AT AFT GALLEY AND LAV / REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET AT AFT GALLEY AND LAV IAW BOEING 737-700 AMM 25-66- 02-400-801 STEP 3.D(1)(A)(B) AND PERFORMED VISUAL INSPECTION AND NO FOUND CORROSION ON MAIFING PARTS
